Affordable Access

Access to the full text

Solitary Wave Solution of Nonlinear PDEs Arising in Mathematical Physics

Authors
  • Rani, Attia
  • Khan, Nawab
  • Ayub, Kamran
  • Khan, M. Yaqub
  • Mahmood-Ul-Hassan, Qazi
  • Ahmed, Bilal
  • Ashraf, Muhammad
Type
Published Article
Journal
Open Physics
Publisher
Versita
Publication Date
Aug 18, 2019
Volume
17
Issue
1
Pages
381–389
Identifiers
DOI: 10.1515/phys-2019-0043
Source
De Gruyter
Keywords
License
Green

Abstract

The solution of nonlinear mathematical models has much importance and in soliton theory its worth has increased. In the present article, we have investigated the Caudrey-Dodd-Gibbon and Pochhammer-Chree equations, to discuss the physics of these equations and to attain soliton solutions. The exp(−ϕ(ζ ))-expansion technique is used to construct solitary wave solutions. A wave transformation is applied to convert the problem into the form of an ordinary differential equation. The drawn-out novel type outcomes play an essential role in the transportation of energy. It is noted that in the study, the approach is extremely reliable and it may be extended to further mathematical models signified mostly in nonlinear differential equations.

Report this publication

Statistics

Seen <100 times